# SDR 2000ZZZX132

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14268
- Make and model: Piper PA-23-250
- Aircraft serial: 274828
- Engine: Lyc IO540C4B5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: LW127844274
- Condition: Loose
- Location: Fuel Injection
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LINE FITTING ON FUEL INJECTOR LOSE CAUSING FUEL STARVATION TO FUEL MANIFOLD.  TIGHTENED FITTING AND RETURNED TO SERVICE.
